Answers
  • Asho_DirtyPoo
    Answered by Asho_DirtyPoo
    ears ago

    I don't know about zoloft, specifically, but I know most antidepressants decrease sexdrive fairly significantly. Paxil certainly does.

  • SADgirl_814
    Answered by SADgirl_814
    ears ago

    I agree with Asho. I took zoloft and prozac years ago. Either one or both significantly decreased mine, although I can't remember which. I think most SSRI's can have that effect though.

  • JaimeeLeanne
    Answered by JaimeeLeanne
    ears ago

    Yeah, one of the main side effects of Zoloft is reduced sex drive. Like the others said, most SSRI's can be that way. I'm on Zoloft though and while I do notice a difference in my sex drive, it's not affecting my life so much that I feel like I need to switch meds. Mostly because this one is finally working for my depression. Anyway, if you were to start taking Zoloft and notice a change in sex drive that you really didn't want to experience, you could always discuss changing meds with your doctor. Sorry for rambling..hope I helped.

Please register/login to answer this question. Click here to login
Questions from category Medication

Google Ads

Follow us in Google Plus!

Like US on Facebook!